Alert archive / New York / Frost Advisories in 2016

Frost Advisory 2, NWS Albany, NY

May 10, 2016Berkshire County, Massachusetts; 5 counties in New York; Bennington County, Windham County, Vermont

NWS Albany, NY issued this frost advisory at May 10, 2016, 3:40 AM EDT for Berkshire County, Massachusetts; 5 counties in New York; Bennington County, Windham County, Vermont. It took effect at May 11, 2016, 2:00 AM EDT. It was in force for 5 hr.

The area

The counties it named.

The facts

Issued
May 10, 2016, 3:40 AM EDT (07:40 UTC)
In effect from
May 11, 2016, 2:00 AM EDT
Expired
May 11, 2016, 7:00 AM EDT
In force
5 hr
Issued by
NWS Albany, NY

Counties Berkshire County, MA, Columbia County, NY, Rensselaer County, NY, Saratoga County, NY, Warren County, NY, Washington County, NY, Bennington County, VT, Windham County, VT

The radar

The Albany radar (KENX), 65 km from the middle of the area, began a volume at 07:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Albany, NY (KALY), launched 00:00Z, 7.7 hours before the alert went out and 42 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 00:00Z on 2016-05-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 00:00Z on 2016-05-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -19 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2477 m above ground
0-6 km bulk shear
88 kt
0-1 km storm-relative helicity
-19 m²/s²
0-3 km storm-relative helicity
164 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

900 
WWUS71 KALY 100740
NPWALY

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBANY NY
340 AM EDT TUE MAY 10 2016


NYZ041-043-083-084-101600-
/O.NEW.KALY.FR.Y.0002.160511T0600Z-160511T1100Z/
/O.CON.KALY.FZ.W.0001.000000T0000Z-160510T1100Z/
NORTHERN SARATOGA-NORTHERN WASHINGTON-SOUTHEAST WARREN-
SOUTHERN WASHINGTON-
INCLUDING THE CITIES OF...SARATOGA LAKE...SARATOGA SPRINGS...
HULETTS LANDING...WHITEHALL...GRANVILLE...GLENS FALLS...
WEST GLENS FALLS...HUDSON FALLS...FORT EDWARD...CAMBRIDGE...
GREENWICH...MIDDLE FALLS...NORTH EASTON
340 AM EDT TUE MAY 10 2016

...FREEZE WARNING REMAINS IN EFFECT UNTIL 7 AM EDT THIS MORNING...
...FROST ADVISORY IN EFFECT FROM 2 AM TO 7 AM EDT WEDNESDAY...

A FREEZE WARNING REMAINS IN EFFECT UNTIL 7 AM EDT THIS MORNING.

THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 7 AM EDT WEDNESDAY.

* LOCATIONS...LAKE GEORGE SARATOGA REGION.

* TEMPERATURES...AROUND 30 THIS MORNING...AND IN THE MID 30S LATE
  TONIGHT THROUGH EARLY WEDNESDAY MORNING.

* TIMING...FREEZE WARNING THROUGH 7 AM THIS MORNING...THEN FROST
  ADVISORY FOR LATE TONIGHT.

* IMPACTS...COLD TEMPERATURES TONIGHT WILL KILL CROPS AND OTHER
  SENSITIVE VEGETATION. PLANTS WHICH ARE SENSITIVE TO THE COLD
  SHOULD BE COVERED OR BROUGHT INSIDE IF POSSIBLE. SENSITIVE
  OUTDOOR PLANTS MAY BE KILLED OR DAMAGED IF LEFT UNPROTECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED.
SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

MAZ001-025-NYZ054-061-VTZ013>015-101600-
/O.NEW.KALY.FR.Y.0002.160511T0600Z-160511T1100Z/
NORTHERN BERKSHIRE-SOUTHERN BERKSHIRE-EASTERN RENSSELAER-
EASTERN COLUMBIA-BENNINGTON-WESTERN WINDHAM-EASTERN WINDHAM-
INCLUDING THE CITIES OF...DALTON...HANCOCK...PITTSFIELD...
FLORIDA...NORTH ADAMS...SANDISFIELD...GREAT BARRINGTON...
SOUTH EGREMONT...BERLIN...EAGLE BRIDGE...HOOSICK FALLS...
STEPHENTOWN...NEW LEBANON...STAMFORD...BENNINGTON...
WOODFORD STATE PARK...POWNAL...STRATTON...LONDONDERRY...
BRATTLEBORO...GUILFORD CENTER...WEST BRATTLEBORO...BELLOWS FALLS
340 AM EDT TUE MAY 10 2016

...FROST ADVISORY IN EFFECT FROM 2 AM TO 7 AM EDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 7 AM EDT WEDNESDAY.

* LOCATIONS...SOUTHERN VERMONT...THE BERKSHIRES...AND TACONICS.

* TEMPERATURES...MID 30S.

* TIMING...LATE TONIGHT INTO EARLY WEDNESDAY MORNING.

* IMPACTS...SENSITIVE OUTDOOR PLANTS MAY BE KILLED OR DAMAGED IF
  LEFT UNPROTECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED.
SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

NYZ049-050-052-053-059-060-101100-
/O.CON.KALY.FR.Y.0001.000000T0000Z-160510T1100Z/
EASTERN SCHENECTADY-SOUTHERN SARATOGA-EASTERN ALBANY-
WESTERN RENSSELAER-EASTERN GREENE-WESTERN COLUMBIA-
INCLUDING THE CITIES OF...SCHENECTADY...ROTTERDAM...BURNT HILLS...
BALLSTON SPA...MECHANICVILLE...CLIFTON PARK...WATERFORD...
ALBANY...TROY...CATSKILL...COXSACKIE...ATHENS...CAIRO...
JEFFERSON HEIGHTS...HUDSON
340 AM EDT TUE MAY 10 2016

...FROST ADVISORY REMAINS IN EFFECT UNTIL 7 AM EDT THIS MORNING...

* LOCATIONS...GREATER CAPITAL DISTRICT.

* TEMPERATURES...IN THE MID 30S.

* TIMING...THROUGH 7 AM THIS MORNING.

* IMPACTS...SENSITIVE OUTDOOR PLANTS MAY BE KILLED OR DAMAGED IF 
  LEFT UNPROTECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED.
SENSITIVE OUTDOOR PLANTS MAY BE DAMAGED IF LEFT UNCOVERED.

&&

$$
4 follow-up statements
691 
WWUS71 KALY 101104
NPWALY

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBANY NY
704 AM EDT TUE MAY 10 2016

NYZ041-043-083-084-102100-
/O.EXP.KALY.FZ.W.0001.000000T0000Z-160510T1100Z/
/O.CON.KALY.FR.Y.0002.160511T0600Z-160511T1100Z/
NORTHERN SARATOGA-NORTHERN WASHINGTON-SOUTHEAST WARREN-
SOUTHERN WASHINGTON-
INCLUDING THE CITIES OF...SARATOGA LAKE...SARATOGA SPRINGS...
HULETTS LANDING...WHITEHALL...GRANVILLE...GLENS FALLS...
WEST GLENS FALLS...HUDSON FALLS...FORT EDWARD...CAMBRIDGE...
GREENWICH...MIDDLE FALLS...NORTH EASTON
704 AM EDT TUE MAY 10 2016

...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 7 AM EDT
WEDNESDAY...
...FREEZE WARNING HAS EXPIRED...

* LOCATIONS...LAKE GEORGE SARATOGA REGION.

* TEMPERATURES...LOWS TONIGHT IN THE MID 30S.

* TIMING...FROST ADVISORY FOR LATE TONIGHT.

* IMPACTS...SENSITIVE OUTDOOR PLANTS MAY BE KILLED OR DAMAGED IF
  LEFT UNPROTECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED.
SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

NYZ049-050-052-053-059-060-101215-
/O.EXP.KALY.FR.Y.0001.000000T0000Z-160510T1100Z/
EASTERN SCHENECTADY-SOUTHERN SARATOGA-EASTERN ALBANY-
WESTERN RENSSELAER-EASTERN GREENE-WESTERN COLUMBIA-
INCLUDING THE CITIES OF...SCHENECTADY...ROTTERDAM...BURNT HILLS...
BALLSTON SPA...MECHANICVILLE...CLIFTON PARK...WATERFORD...
ALBANY...TROY...CATSKILL...COXSACKIE...ATHENS...CAIRO...
JEFFERSON HEIGHTS...HUDSON
704 AM EDT TUE MAY 10 2016

...FROST ADVISORY HAS EXPIRED...

TEMPERATURES ACROSS THE GREATER CAPITAL DISTRICT HAVE WARMED TO
WELL ABOVE FREEZING THUS THE FROST ADVISORY HAS EXPIRED.

$$

MAZ001-025-NYZ054-061-VTZ013>015-102100-
/O.CON.KALY.FR.Y.0002.160511T0600Z-160511T1100Z/
NORTHERN BERKSHIRE-SOUTHERN BERKSHIRE-EASTERN RENSSELAER-
EASTERN COLUMBIA-BENNINGTON-WESTERN WINDHAM-EASTERN WINDHAM-
INCLUDING THE CITIES OF...DALTON...HANCOCK...PITTSFIELD...
FLORIDA...NORTH ADAMS...SANDISFIELD...GREAT BARRINGTON...
SOUTH EGREMONT...BERLIN...EAGLE BRIDGE...HOOSICK FALLS...
STEPHENTOWN...NEW LEBANON...STAMFORD...BENNINGTON...
WOODFORD STATE PARK...POWNAL...STRATTON...LONDONDERRY...
BRATTLEBORO...GUILFORD CENTER...WEST BRATTLEBORO...BELLOWS FALLS
704 AM EDT TUE MAY 10 2016

...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 7 AM EDT
WEDNESDAY...

* LOCATIONS...SOUTHERN VERMONT...THE BERKSHIRES...AND TACONICS.

* TEMPERATURES...LOWS TONIGHT IN THE MID 30S.

* TIMING...LATE TONIGHT INTO EARLY WEDNESDAY MORNING.

* IMPACTS...SENSITIVE OUTDOOR PLANTS MAY BE KILLED OR DAMAGED IF 
  LEFT UNPROTECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED.
SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
766 
WWUS71 KALY 101952
NPWALY

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBANY NY
352 PM EDT TUE MAY 10 2016


MAZ001-025-NYZ041-043-054-061-083-084-VTZ013>015-111100-
/O.CON.KALY.FR.Y.0002.160511T0600Z-160511T1100Z/
NORTHERN BERKSHIRE-SOUTHERN BERKSHIRE-NORTHERN SARATOGA-
NORTHERN WASHINGTON-EASTERN RENSSELAER-EASTERN COLUMBIA-
SOUTHEAST WARREN-SOUTHERN WASHINGTON-BENNINGTON-WESTERN WINDHAM-
EASTERN WINDHAM-
INCLUDING THE CITIES OF...DALTON...HANCOCK...PITTSFIELD...
FLORIDA...NORTH ADAMS...SANDISFIELD...GREAT BARRINGTON...
SOUTH EGREMONT...SARATOGA LAKE...SARATOGA SPRINGS...
HULETTS LANDING...WHITEHALL...GRANVILLE...BERLIN...EAGLE BRIDGE...
HOOSICK FALLS...STEPHENTOWN...NEW LEBANON...GLENS FALLS...
WEST GLENS FALLS...HUDSON FALLS...FORT EDWARD...CAMBRIDGE...
GREENWICH...MIDDLE FALLS...NORTH EASTON...STAMFORD...BENNINGTON...
WOODFORD STATE PARK...POWNAL...STRATTON...LONDONDERRY...
BRATTLEBORO...GUILFORD CENTER...WEST BRATTLEBORO...BELLOWS FALLS
352 PM EDT TUE MAY 10 2016

...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 7 AM EDT
WEDNESDAY...

* LOCATIONS...SOUTHERN VERMONT...THE BERKSHIRES...AND TACONICS.

* TEMPERATURES...LOWS TONIGHT IN THE MID 30S.

* TIMING...LATE TONIGHT INTO EARLY WEDNESDAY MORNING.

* IMPACTS...SENSITIVE OUTDOOR PLANTS MAY BE KILLED OR DAMAGED IF 
  LEFT UNPROTECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED.
SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
125 
WWUS71 KALY 110832
NPWALY

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBANY NY
432 AM EDT WED MAY 11 2016


MAZ001-025-NYZ041-043-054-061-083-084-VTZ013>015-111100-
/O.CON.KALY.FR.Y.0002.000000T0000Z-160511T1100Z/
NORTHERN BERKSHIRE-SOUTHERN BERKSHIRE-NORTHERN SARATOGA-
NORTHERN WASHINGTON-EASTERN RENSSELAER-EASTERN COLUMBIA-
SOUTHEAST WARREN-SOUTHERN WASHINGTON-BENNINGTON-WESTERN WINDHAM-
EASTERN WINDHAM-
INCLUDING THE CITIES OF...DALTON...HANCOCK...PITTSFIELD...
FLORIDA...NORTH ADAMS...SANDISFIELD...GREAT BARRINGTON...
SOUTH EGREMONT...SARATOGA LAKE...SARATOGA SPRINGS...
HULETTS LANDING...WHITEHALL...GRANVILLE...BERLIN...EAGLE BRIDGE...
HOOSICK FALLS...STEPHENTOWN...NEW LEBANON...GLENS FALLS...
WEST GLENS FALLS...HUDSON FALLS...FORT EDWARD...CAMBRIDGE...
GREENWICH...MIDDLE FALLS...NORTH EASTON...STAMFORD...BENNINGTON...
WOODFORD STATE PARK...POWNAL...STRATTON...LONDONDERRY...
BRATTLEBORO...GUILFORD CENTER...WEST BRATTLEBORO...BELLOWS FALLS
432 AM EDT WED MAY 11 2016

...FROST ADVISORY REMAINS IN EFFECT UNTIL 7 AM EDT THIS MORNING...

* LOCATIONS...SOUTHERN VERMONT...THE BERKSHIRES...AND TACONICS.

* TEMPERATURES...IN THE MID 30S.

* TIMING...THROUGH EARLY THIS MORNING.

* IMPACTS...SENSITIVE OUTDOOR PLANTS MAY BE KILLED OR DAMAGED IF 
  LEFT UNPROTECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED.
SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
400 
WWUS71 KALY 111109
NPWALY

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBANY NY
709 AM EDT WED MAY 11 2016


MAZ001-025-NYZ041-043-054-061-083-084-VTZ013>015-111215-
/O.EXP.KALY.FR.Y.0002.000000T0000Z-160511T1100Z/
NORTHERN BERKSHIRE-SOUTHERN BERKSHIRE-NORTHERN SARATOGA-
NORTHERN WASHINGTON-EASTERN RENSSELAER-EASTERN COLUMBIA-
SOUTHEAST WARREN-SOUTHERN WASHINGTON-BENNINGTON-WESTERN WINDHAM-
EASTERN WINDHAM-
INCLUDING THE CITIES OF...DALTON...HANCOCK...PITTSFIELD...
FLORIDA...NORTH ADAMS...SANDISFIELD...GREAT BARRINGTON...
SOUTH EGREMONT...SARATOGA LAKE...SARATOGA SPRINGS...
HULETTS LANDING...WHITEHALL...GRANVILLE...BERLIN...EAGLE BRIDGE...
HOOSICK FALLS...STEPHENTOWN...NEW LEBANON...GLENS FALLS...
WEST GLENS FALLS...HUDSON FALLS...FORT EDWARD...CAMBRIDGE...
GREENWICH...MIDDLE FALLS...NORTH EASTON...STAMFORD...BENNINGTON...
WOODFORD STATE PARK...POWNAL...STRATTON...LONDONDERRY...
BRATTLEBORO...GUILFORD CENTER...WEST BRATTLEBORO...BELLOWS FALLS
709 AM EDT WED MAY 11 2016

...FROST ADVISORY HAS EXPIRED...

TEMPERATURES HAVE WARMED INTO THE UPPER 30S TO LOWER 40S AND ANY
FROST IS MELTING OR HAS MELTED.

$$

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albany, NY wrote its last area forecast discussion before this frost advisory went out at May 10, 1:12 AM EDT, 2 hours 28 minutes earlier.

Area forecast discussion, May 10, 1:12 AM EDT, 2 hours 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBANY NY
112 AM EDT TUE MAY 10 2016

.SYNOPSIS...
HIGH PRESSURE WILL BUILD INTO OUR REGION TONIGHT AND BE IN CONTROL
OF OUR WEATHER THROUGH THURSDAY BEFORE IT SLIPS OFF SHORE BY
THURSDAY NIGHT. WE WILL FINALLY ENJOY MOSTLY SUNNY DAYS WITH
INCREASINGLY MILD TEMPERATURES THAT WILL BE ABOVE NORMAL BY THURSDAY.
A COLD FRONT ON FRIDAY WILL BRING THE NEXT CHANCE OF SHOWERS.

&&

.NEAR TERM /UNTIL 6 AM THIS MORNING/...
AS OF 1240 AM EDT...OTHER THAN SOME PATCHY THIN CLOUDS ACROSS SOME
AREAS SOUTH OF I-90...SKIES REMAIN GENERALLY CLEAR. LIGHT TO CALM
WINDS IN COMBINATION WITH CLEAR SKIES HAS ALLOWED TEMPS TO FALL
RAPIDLY...WITH MANY AREAS ALREADY IN THE 30S ACROSS THE UPPER
HUDSON RIVER VALLEY...SOUTHERN ADIRONDACKS/MOHAWK VALLEY...AND
SOUTHERN VT/WESTERN MA. ELSEWHERE...TEMPS ARE MAINLY IN THE
40S.

GIVEN THAT TEMPS ARE FALLING OFF SO QUICKLY...HAVE LOWERED
FORECAST MIN TEMPS BY A FEW DEGREES...WITH WIDESPREAD MID 20S TO
LOWER 30S ACROSS THE UPPER HUDSON VALLEY...THE MOHAWK
VALLEY/SOUTHERN ADIRONDACKS...AND SOUTHERN VT/NW MA...WITH MID 30S
TO AROUND 40 ELSEWHERE.

SINCE THE AGRICULTURAL GROWING SEASON HAS OFFICIALLY STARTED ONLY
IN THE HUDSON VALLEY...WE WILL CONTINUE THE FREEZE WARNINGS NORTH
OF THE CAPITAL REGION...AND FROST ADVISORIES IN THE CAPITAL REGION
AND NORTHERN PORTIONS OF THE MID HUDSON VALLEY (NORTH OF
KINGSTON). HAVE TIMED THE FREEZE WARNING AND FROST ADVISORY FROM 2
AM TO 7 AM AFTER WHICH TIME TEMPERATURES SHOULD RISE ABOVE
FREEZING.

&&

.SHORT TERM /6 AM THIS MORNING THROUGH THURSDAY/...
AN OMEGA RIDGE OF HIGH PRESSURE (REFERRED TO AS AN OMEGA BLOCK SINCE
IT LOOKS LIKE THE GREEK SYMBOL OMEGA)...WILL DOMINATE DURING THIS
TIME FRAME.

TUESDAY THROUGH THURSDAY WILL FEATURE LOTS OF SUNSHINE EACH
DAY...AND A MAINLY CLEAR SKY EACH NIGHT. NIGHTS WILL REMAIN
COOL...BUT NOT AS CHILLY AS TONIGHT.

LOOK FOR HIGH TEMPERATURES TO FINALLY REACH ABOUT NORMAL ON
TUESDAY...65-70 VALLEYS/MID 50S TO LOWER 60S HIGHER TERRAIN.
A LIGHT NORTHWEST WIND WILL AVERAGE 5-15 MPH.

LOWS TUESDAY NIGHT WILL BE 35-40 NORTH OF ALBANY AS WELL AS THE
HIGHER TERRAIN...LOWER TO MID 40S ALBANY SOUTHWARD IN THE HUDSON
VALLEY.

WE SHOULD ADD SEVERAL DEGREES TO HIGHS ON WEDNESDAY...WITH VALLEY
AREAS REACHING 70-75...MID TO UPPER 60S HIGHER TERRAIN.

BY THURSDAY...THE SURFACE WIND WILL TURN SOUTHERLY...ADDING A
MORE WARMTH. LOOK FOR HIGHS MID TO UPPER 70S IN THE VALLEYS...
AROUND 70 EVEN ACROSS THE HIGHER TERRAIN.

&&

.LONG TERM /THURSDAY NIGHT THROUGH MONDAY/...
A RATHER ACTIVE PERIOD OF WEATHER ACROSS THE REGION AS HUDSON/JAMES
BAY LOW RETURNS THROUGH THE WEEKEND.

THE FRONT THAT WILL SIGNAL THE CHANGE ARRIVES THURSDAY NIGHT INTO
FRIDAY AS UPSTREAM PLAINS SYSTEM AND ITS ASSOCIATED FRONTAL SYSTEM
SWEEPS THROUGH THE REGION.  THERE SHOULD BE A HIGH LIKELIHOOD FOR
SHOWERS AND MAYBE A RUMBLE OF THUNDER WITH THE FRONTAL PASSAGE.
TEMPERATURES SHOULD BE RATHER MILD WITH MAINLY 50S FOR THE REGION
THURSDAY NIGHT AND 60S FOR HIGHS ON FRIDAY.  SHOWERS SHOULD DIMINISH
FROM WEST TO EAST THROUGH THE AFTERNOON HOURS ON FRIDAY AS DRY SLOT
APPROACHES.

THEN THE RETURN OF COLDER AIR AS A STRONGER COLD FRONT APPROACHES
FOR THE WEEKEND.  WHILE THIS WILL BRING ANOTHER INCREASE IN POPS FOR
MORE SHOWERS...THE MAIN STORY WILL BE THE H850 TEMPS DROPPING BACK
BELOW 0C FOR MOST OF THE REGION HEADING INTO SUNDAY.  IT WOULD
APPEAR ANOTHER BRISK DAY WITH A MIXTURE OF CLOUDS AND THE CHANCE FOR
MAINLY TERRAIN BASED SHOWERS.  TEMPERATURES SATURDAY INTO THE 50S
AND 60S WITH OVERNIGHT LOWS GENERALLY BETWEEN 35 AND 45 DEGREES.
HIGHS SUNDAY MAINLY INTO THE 40S FOR THE TERRAIN AND 50S ELSEWHERE.

&&

.AVIATION /05Z TUESDAY THROUGH SATURDAY/...
VFR CONDITIONS EXPECTED THROUGH THE NEXT 24 HOURS ENDING 06Z
WEDNESDAY FOR THE KALB/KPOU/KGFL/KPSF TERMINALS...AS HIGH PRESSURE
BUILDS INTO THE REGION. SOME HIGH CLOUDS MAY PROGRESS AS FAR NORTH
AS KPOU MAINLY TUESDAY AFTERNOON...OTHERWISE SKC CONDITIONS HAVE
BEEN FORECAST.

WINDS WILL START LIGHT AND VARIABLE AND THEN INCREASE TO
SOUTHERLY BETWEEN 5 TO 10 KTS AFTER 12Z TUESDAY.

OUTLOOK...

WEDNESDAY NIGHT: NO OPERATIONAL IMPACT. NO SIG WX.
THURSDAY: NO OPERATIONAL IMPACT. NO SIG WX.
THURSDAY NIGHT: LOW OPERATIONAL IMPACT. SLIGHT CHANCE OF SHRA.
FRIDAY: HIGH OPERATIONAL IMPACT. LIKELY SHRA.
FRIDAY NIGHT: MODERATE OPERATIONAL IMPACT. CHANCE OF SHRA.
SATURDAY: MODERATE OPERATIONAL IMPACT. CHANCE OF SHRA.
SATURDAY NIGHT: MODERATE OPERATIONAL IMPACT. CHANCE OF SHRA.
SUNDAY: LOW OPERATIONAL IMPACT. SLIGHT CHANCE OF SHRA.

&&

.FIRE WEATHER...
LOW RH VALUES 20-25 ON TUESDAY AFTERNOON...

HIGH PRESSURE WILL BUILD FROM THE GREAT LAKES TO THE EASTERN
SEABOARD DURING THE WEEK. IT WILL BE DRY THROUGH THURSDAY WITH LOTS
OF SUNSHINE AND TEMPERATURES WARMING EACH DAY. OUR WEST WIND 10-15
MPH WITH 25 MPH GUSTS WILL GRADUALLY DIMINISH THIS EVENING TO NEAR
CALM OVERNIGHT. THIS SHOULD ALLOW FOR A NEARLY FULL RECOVERY WITH
THE FORMATION OF DEW OR EVEN FROST.

THE WIND WILL BE WEST 5-15 MPH ON TUESDAY...BECOMING LIGHT AGAIN
TUESDAY NIGHT. WEDNESDAY THE WIND LOOKS TO BE MORE NORTHERLY 5-10
MPH...TURNING SOUTHERLY AT SIMILAR SPEEDS COME THURSDAY AFTERNOON.

RH VALUES WILL DROP TO THE 20S TUESDAY AFTERNOON...30S ON WEDNESDAY
AND THURSDAY AFTERNOONS.

THE NEXT CHANCE OF SHOWERS WILL BE ON FRIDAY AS THE RIDGE BREAKS
DOWN...ALLOWING FOR A SERIES OF COLD FRONT TO WORK ACROSS THE
REGION.

&&

.HYDROLOGY...
NO HYDROLOGIC PROBLEMS ARE EXPECTED AT THIS TIME. HIGH PRESSURE
WILL BUILD FROM THE GREAT LAKES TO THE EASTERN SEABOARD DURING THE
WEEK. OTHER THAN SOME CLOUDS NORTH TODAY...DRY WEATHER WILL RULE
THROUGH THURSDAY. RIVERS AND STREAMS WILL CONTINUE TO SLOWLY RECEDE.

THE NEXT CHANCE OF SHOWERS WILL BE BY FRIDAY.

FOR DETAILS ON SPECIFIC AREA RIVERS AND LAKES...INCLUDING
OBSERVED AND FORECAST RIVER STAGES AND LAKE ELEVATIONS...PLEASE
VISIT THE ADVANCED HYDROLOGIC PREDICTION SERVICE /AHPS/ GRAPHS ON
OUR WEBSITE.

&&

.ALY WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
NY...FROST ADVISORY UNTIL 7 AM EDT THIS MORNING FOR NYZ049-050-052-
     053-059-060.
     FREEZE WARNING UNTIL 7 AM EDT THIS MORNING FOR NYZ041-043-083-
     084.
MA...NONE.
VT...NONE.

&&

SYNOPSIS...HWJIV/KL
NEAR TERM...HWJIV/KL/JPV
SHORT TERM...HWJIV
LONG TERM...BGM
AVIATION...LFM
FIRE WEATHER...HWJIV
HYDROLOGY...HWJIV
Hazardous weather outlook, May 9, 4:43 PM EDT, 10 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBANY NY
443 PM EDT MON MAY 9 2016

CTZ001-013-MAZ001-025-NYZ032-033-038>040-042-047-048-051-054-058-061-
063>066-082-VTZ013>015-101100-
NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE-
SOUTHERN BERKSHIRE-NORTHERN HERKIMER-HAMILTON-SOUTHERN HERKIMER-
SOUTHERN FULTON-MONTGOMERY-NORTHERN WARREN-SCHOHARIE-
WESTERN SCHENECTADY-WESTERN ALBANY-EASTERN RENSSELAER-WESTERN GREENE-
EASTERN COLUMBIA-WESTERN ULSTER-EASTERN ULSTER-WESTERN DUTCHESS-
EASTERN DUTCHESS-NORTHERN FULTON-BENNINGTON-WESTERN WINDHAM-
EASTERN WINDHAM-
443 PM EDT MON MAY 9 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWESTERN
CONNECTICUT...WESTERN MASSACHUSETTS...EAST CENTRAL NEW
YORK...EASTERN NEW YORK...EXCLUDING THE CAPITAL REGION AND UPPER
HUDSON VALLEY...AND SOUTHERN VERMONT.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NYZ049-050-052-053-059-060-101100-
EASTERN SCHENECTADY-SOUTHERN SARATOGA-EASTERN ALBANY-
WESTERN RENSSELAER-EASTERN GREENE-WESTERN COLUMBIA-
443 PM EDT MON MAY 9 2016

...FROST ADVISORY IN EFFECT FROM 2 AM TO 7 AM EDT TUESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE CAPITAL REGION OF
EASTERN NEW YORK.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FROST ADVISORY.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FROST ADVISORY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NYZ041-043-083-084-101100-
NORTHERN SARATOGA-NORTHERN WASHINGTON-SOUTHEAST WARREN-
SOUTHERN WASHINGTON-
443 PM EDT MON MAY 9 2016

...FREEZE WARNING IN EFFECT FROM 2 AM TO 7 AM EDT TUESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR UPPER HUDSON VALLEY REGION
OF EASTERN NEW YORK.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FREEZE WARNING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FREEZE WARNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

Nearby

Frost Advisories in New York, 2016Frost Advisories in Vermont, 2016Frost Advisories in Massachusetts, 2016Every frost advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.